Alert archive / California / Wind Advisories in 2011
Wind Advisory 19, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Apr 7, 2011, 2:16 AM PDT. It took effect at Apr 7, 2011, 6:00 AM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2011, 2:16 AM PDT (09:16 UTC)
- In effect from
- Apr 7, 2011, 6:00 AM PDT
- Expired
- Apr 7, 2011, 11:00 PM PDT
- In force
- 17 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
495 WWUS76 KHNX 070916 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 216 AM PDT THU APR 7 2011 ...A STRONG LATE WINTER STORM WILL BRING STRONG WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS TODAY... CAZ095-098-099-071800- /O.CAN.KHNX.WI.Y.0018.000000T0000Z-110408T0500Z/ /O.NEW.KHNX.WI.Y.0019.110407T1300Z-110408T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 216 AM PDT THU APR 7 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST WINDS WILL INCREASE THIS MORNING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EARLY THIS EVENING WITH GUSTS TO 60 MPH...MAINLY THROUGH AND BELOW THE WIND FAVORED PASSES AND CANYONS OF KERN COUNTY...SUCH AS TEHACHAPI AND WALKER PASS AND NEAR THE TOWN OF MOJAVE. * TIMING: WINDS WILL INCREASE THIS MORNING. THE STRONGEST WINDS ARE EXPECTED FROM 11 AM TO 8 PM TODAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS. VISIBILITIES MAY BE REDUCED IN BLOWING DUST AND SAND. IMPACT TRAVEL CORRIDORS INCLUDE HIGHWAY 58 OVER TEHACHAPI PASS AND HIGHWAY 14 BELOW THE TEHACHAPI MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DS WEATHER.GOV/HANFORD
3 follow-up statements
977 WWUS76 KHNX 071739 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1039 AM PDT THU APR 7 2011 ...A STRONG LATE WINTER STORM WILL BRING STRONG WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS TODAY... CAZ095-098-099-080145- /O.CON.KHNX.WI.Y.0019.000000T0000Z-110408T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1039 AM PDT THU APR 7 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON AND EARLY THIS EVENING WITH GUSTS TO 60 MPH... MAINLY THROUGH AND BELOW THE WIND FAVORED PASSES AND CANYONS OF KERN COUNTY...SUCH AS TEHACHAPI AND WALKER PASS AND NEAR THE TOWN OF MOJAVE. * TIMING: THE STRONGEST WINDS ARE EXPECTED FROM 11 AM TO 8 PM TODAY. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS. VISIBILITIES MAY BE REDUCED IN BLOWING DUST AND SAND. IMPACT TRAVEL CORRIDORS INCLUDE HIGHWAY 58 OVER TEHACHAPI PASS AND HIGHWAY 14 BELOW THE TEHACHAPI MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
203 WWUS76 KHNX 080141 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 641 PM PDT THU APR 7 2011 ...A LATE WINTER STORM WILL CONTINUE TO BRING STRONG GUSTY WINDS TO THE KERN COUNTY MOUNTAINS AND DESERTS THIS EVENING... CAZ095-098-099-080600- /O.CON.KHNX.WI.Y.0019.000000T0000Z-110408T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 641 PM PDT THU APR 7 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. * WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. MAINLY THROUGH AND BELOW THE WIND FAVORED PASSES AND CANYONS OF KERN COUNTY...SUCH AS TEHACHAPI AND WALKER PASS AND NEAR THE TOWN OF MOJAVE. * TIMING: GUSTY WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA * IMPACTS: GUSTY WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS OR TRAILERS. VISIBILITIES MAY BE REDUCED IN BLOWING DUST AND SAND. IMPACT TRAVEL CORRIDORS INCLUDE HIGHWAY 58 OVER TEHACHAPI PASS AND HIGHWAY 14 BELOW THE TEHACHAPI MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DCH WEATHER.GOV/HANFORD
259 WWUS76 KHNX 080558 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1058 PM PDT THU APR 7 2011 CAZ095-098-099-080700- /O.EXP.KHNX.WI.Y.0019.000000T0000Z-110408T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 1058 PM PDT THU APR 7 2011 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. WINDS HAVE DROPPED BELOW ADVISORY LEVELS AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ BARLOW WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 6, 9:51 PM PDT, 4 hours 25 minutes earlier.
Area forecast discussion, Apr 6, 9:51 PM PDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 951 PM PDT WED APR 6 2011 .SYNOPSIS... A MUCH COLDER STORM SYSTEM WILL MOVE INTO THE AREA FROM TONIGHT THROUGH FRIDAY. RAIN AND SNOW SHOWERS WILL DEVELOP OVER THE AREA THURSDAY AND CONTINUE IN SOME AREAS ON FRIDAY. SNOW LEVELS BY FRIDAY MAY LOWER DOWN TO AROUND 2000 FEET UNDER THE HEAVIER SHOWERS POSSIBLY BRINGING SLIPPERY CONDITIONS INTO THE FOOTHILLS. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE VALLEY AND FOOTHILLS ON FRIDAY WITH THE THREAT FOR SMALL HAIL AND GUSTY WINDS. DRY CONDITIONS WILL RETURN OVER THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE WEST COAST. && .DISCUSSION...HIGH TEMPERATURES ACROSS THE DISTRICT TODAY WERE ONCE AGAIN SEVERAL DEGREES ABOVE SEASONAL NORMS...BUT A RETURN TO WINTER WEATHER ARRIVES ON THURSDAY. SATELLITE IMAGERY SHOWS THE COLD UPPER TROUGH DROPPING SOUTH OVER ALONG THE PACNW COAST THIS EVENING. REGIONAL RADARS ARE DETECTING FRONTAL PRECIP MOVING INTO NORTHERN CA AND THIS WILL PROGRESS SOUTH OVERNIGHT AND BEGIN TO AFFECT THE NORTHERN PARTS OF THE DISTRICT DURING THE EARLY MORNING HOURS. STILL LOOKING AT SNOW LEVELS LOWERING WELL DOWN INTO THE FOOTHILLS ON THURSDAY AND CURRENT WINTER WEATHER HEADLINES LOOK GOOD. COULD SEE SOME ISOLATED THUNDERSTORMS BEHIND THE FRONT ON THURSDAY AFTERNOON. ONSHORE FLOW IN INCREASING WITH BREEZY TO GUSTY WINDS EXPECTED TONIGHT THROUGH THURSDAY. THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERT LOOKS ON TRACK. NO UPDATES ARE PLANNED THIS EVENING. && .PREV DISCUSSION... /ISSUED 328 PM PDT WED APR 6 2011/ DISCUSSION...HIGH LEVEL CLOUDS OVER KERN COUNTY HAS MOVED EAST TO THE HIGH DESERT AS AN UPPER LOW MOVED ONSHORE OVER BAJA. CUMULUS BUILDUPS DEVELOPED IN THE SIERRA WITH A FEW ISOLATED SHOWERS OVER THE HIGH COUNTRY. OTHERWISE CLEAR SKIES ACROSS CENTRAL CALIFORNIA. NEXT CONCERN WILL BE A COLD UPPER TROUGH MOVING INTO NORTH CALIFORNIA TONIGHT. PRECIPITATION MAY START OUT TOWARDS YOSEMITE AROUND MIDNIGHT. THE LOW WILL CLOSED OFF OVER THE CENTRAL COAST THURSDAY AND MOVE SLOWLY SOUTH OFF THE SOCAL COAST FRIDAY. MID LEVEL INSTABILITY WILL INCREASE AHEAD OF THE LOW COULD RESULT IN A FEW THUNDERSTORMS THURSDAY TOWARDS W MERCED AND FRESNO COUNTIES. THE UPPER LOW WILL BE ACCOMPANIED WITH COLD AIR AND LOWER SNOW LEVELS TO THE FOOTHILLS DURING THURSDAY AFTERNOON. MODELS HAVE TRENDED A BIT HEAVIER WITH THE QPF AMOUNTS. AND COULD RANGE FROM THREE QUARTERS OF AN INCH IN THE SIERRA TO 1-2 TENTHS IN THE VALLEY AND KERN COUNTY MOUNTAINS. SNOW LEVEL MAY NOT LOWER BELOW THE PASSES IN KERN COUNTY UNTIL EARLY EVENING THURSDAY. THINK AN INCH OR TWO OF SNOW WILL BE PROBABLE OVER THE TEHACHAPIS THURSDAY NIGHT. SCATTERED SHOWERS WITH ISOLATED THUNDER WILL BE POSSIBLE FRIDAY AS COLDER ALOFT WITH THE LOW MOVES OVER THE AREA. HOWEVER THE HIGHER INSTABILITY AND CAPES WILL BE TOWARDS THE COAST. ANY STORM ACTIVITY WILL PRODUCE SMALL HAIL. EXPECT STRONG GUSTY WINDS OVER THE KERN COUNTY MOUNTAINS AND DESERTS THROUGH THURSDAY EVENING AS PRESSURE GRADIENTS INCREASE UNDERNEATH A 100KT UPPER JET. TEMPERATURES MAY LOWER INTO MID-UPPER 30S FRIDAY AND SATURDAY. HOWEVER MODELS INDICATE LOTS LOW LEVEL MOISTURE FRIDAY MORNING AND SHOULD MITIGATE THE FROST POTENTIAL. NORTH WIND FLOW ALOFT SHOULD PROVIDE DRIER...COOL BUT BREEZY CONDITIONS SATURDAY. && .AVIATION... SAN JOAQUIN VALLEY...RAIN WILL SPREAD SOUTH AFTER 18Z THURSDAY ACROSS THE SJV. MVFR CONDITIONS WILL BE POSSIBLE BETWEEN 18Z-06Z DUE TO CLOUDS AND PRECIPITATION. IN ADDITION...GUSTY WINDS WILL BE POSSIBLE AFTER 12Z IN THE SJV...MAINLY ALONG THE WEST SIDE OF THE VALLEY...WITH GUSTS TO 30 KT. SOUTHERN SIERRA NEVADA...RAIN AND SNOW WILL OVERSPREAD THE SOUTHERN SIERRA NEVADA AFTER 12Z THURSDAY WITH IFR CONDITIONS POSSIBLE AND WIDESPREAD MOUNTAIN OBSCURATIONS. GUSTY RIDGETOP WINDS UP TO 50 KTS POSSIBLE THROUGH 06Z THURSDAY. KERN COUNTY MOUNTAINS...SCATTERED RAIN AND SNOW SHOWERS EXPECTED AFTER 18Z THURSDAY WITH MOUNTAIN OBSCURATIONS LIKELY AND POSSIBLE MVFR TO IFR CONDITIONS. GUSTY RIDGETOP AND CANYON WINDS UP TO 50 KT POSSIBLE 12Z THURSDAY TO 06Z FRIDAY. KERN COUNTY DESERTS...GUSTY WINDS UP TO 50 KT POSSIBLE 12Z THURSDAY TO 06Z FRIDAY. OTHERWISE VFR CONDITIONS EXPECTED THROUGH 06Z FRIDAY. && .AIR QUALITY ISSUES... NONE && .HNX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM PDT THURSDAY CAZ097. WINTER WEATHER ADVISORY FROM 1 AM TO 5 PM PDT THURSDAY CAZ096. WIND ADVISORY FROM 1 AM TO 10 PM PDT THURSDAY CAZ095-098-099. WINTER WEATHER ADVISORY FROM 5 AM TO 5 PM PDT THURSDAY ABOVE 3000 FEET FOR THE CAZ094. WINTER WEATHER ADVISORY FROM 1 AM TO 5 PM PDT THURSDAY ABOVE 3000 FEET FOR THE CAZ093. && PUBLIC...DCH/MV AVN/FW...JEB SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Apr 6, 4:29 PM PDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 429 PM PDT WED APR 6 2011 CAZ089>092-072330- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 429 PM PDT WED APR 6 2011 ..LATE SEASON WINTER STORM TO BRING THE THREAT OF THUNDERSTORMS TO THE SAN JOAQUIN VALLEY THURSDAY AND FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. .DAY ONE...NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...ISOLATED THUNDERSTORMS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY THURSDAY AND FRIDAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ095-098-099-072330- KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 429 PM PDT WED APR 6 2011 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 10 PM PDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS AND DESERTS. .DAY ONE...GUSTY WINDS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...GUSTY WINDS THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ094-097-072330- TULARE COUNTY FOOTHILLS-TULARE COUNTY MOUNTAINS- 429 PM PDT WED APR 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY ABOVE 3000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS AND MOUNTAINS OF TULARE COUNTY. .DAY ONE...NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...HEAVY SNOW THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ093-096-072330- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 429 PM PDT WED APR 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 5 PM PDT THURSDAY ABOVE 3000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. .DAY ONE...HEAVY SNOW AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...HEAVY SNOW THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Apr 6, 10:50 PM PDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 1050 PM PDT WED APR 6 2011 CAZ089>092-071800- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 1050 PM PDT WED APR 6 2011 ...LATE SEASON WINTER STORM TO BRING THE THREAT OF THUNDERSTORMS TO THE SAN JOAQUIN VALLEY THURSDAY AND FRIDAY... A COLD LATE SEASON STORM WILL MOVE INTO THE REGION TONIGHT AND IMPACT THE AREA THROUGH FRIDAY. RAIN WILL BEGIN THURSDAY MORNING FROM NORTH TO SOUTH ACROSS THE VALLEY WITH RAINFALL AMOUNTS THROUGH THURSDAY EVENING BETWEEN ONE-TENTH TO ONE-QUARTER OF AN INCH. THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY AND FRIDAY AFTERNOONS WITH THE THREAT OF SMALL HAIL...LIGHTNING...AND BRIEF DOWNPOURS. GUSTY WINDS ARE EXPECTED ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY...MAINLY ALONG AND WEST OF INTERSTATE 5...WITH GUSTS UP TO 35 MPH ON THURSDAY. THESE WINDS COULD CAUSE BLOWING DUST AND MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS AND BE PREPARED TO TAKE ACTION IF ANY WATCHES OR WARNINGS ARE ISSUED. CAZ095-071800- KERN COUNTY MOUNTAINS- 1050 PM PDT WED APR 6 2011 ...LATE SEASON STORM TO BRING SNOW TO THE KERN COUNTY MOUNTAINS LATE THURSDAY AND THURSDAY NIGHT... A COLD LATE SEASON WINTER STORM WILL IMPACT THE REGION BEGINNING TONIGHT AND CONTINUE THROUGH FRIDAY. COLD AIR WILL MOVE INTO KERN COUNTY ON THURSDAY AFTERNOON AND CHANGE RAIN SHOWERS TO SNOW SHOWERS IN THE KERN COUNTY MOUNTAINS. SNOW LEVELS MAY LOWER DOWN TO 2500 FEET IN ANY HEAVIER SHOWERS THURSDAY AFTERNOON AND EVENING...POSSIBLY BRINGING A QUICK COATING OF SNOW TO SOME ROADWAYS. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY THURSDAY AFTERNOON AND EVENING ABOVE 4000 FEET...INCLUDING THE GRAPEVINE... TEHACHAPI...AND WALKER PASSES...AND INTERSTATE 5...HIGHWAYS 58 AND 178. PEOPLE WITH TRAVEL PLANS TO SOUTHERN CALIFORNIA SHOULD PAY CLOSE ATTENTION TO WEATHER FORECASTS AND CONDITIONS. FOR ROAD DELAY OR CLOSURE INFORMATION...PLEASE CALL CALTRANS AT 1-800-427-7623. BSO WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 2:09 AM PDT | Winter Weather Advisory | HNX | 12 hr | |
| Apr 7, 3:23 PM PDT | Special Weather Statement | HNX | Fresno | 37 min |
| Apr 7, 3:42 PM PDT | Special Weather Statement | HNX | Kings | 63 min |
| Apr 7, 3:53 PM PDT | Special Weather Statement | HNX | Fresno | 82 min |
| Apr 7, 3:55 PM PDT | Special Weather Statement | HNX | Fresno | 80 min |
| Apr 7, 4:38 PM PDT | Special Weather Statement | HNX | Fresno | 82 min |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.